It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Frank on December 02, 2000 at 10:27:44:


The vitamin has caused my 10-year-old son considerable pain.
He is extremely sensitive to it. Compounding the problem,it takes a long
time to go through hissystem. Blood tests show he obtained levels higher
than 50 units. This caused him considerable pain--crying, screaming,
crawling on the floor, When I came to the realization the vitamin was
causing this and stopped it, it took five months to get it out of his
system. Needless to say, these were horrendous months. I'm now having a
difficult time to find a physician who can explain why it takes so long
to go through his system and to advise what I can do about it.
I'm looking for anyone who has experienced a similar problem.



Follow Ups

All times are GMT -7. The time now is 08:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!